MAUDE Adverse Event Report: AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8 GAS); INTRAOCULAR GAS

AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8 GAS); INTRAOCULAR GAS
Catalog Number 8065797103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Glaucoma (1875)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4)_clinical trial study, center number 6.Subject id (b)(6).Patient experienced mild elevated intraocular pressure (left eye) following left eye vitrectomy+medication injection (ta)+mesh restoration+photocoagulation+heavy water+gas-liquid exchange+gas injection (c3f8) surgery.Medical treatment given, current condition is "no change".
 
Additional Manufacturer Narrative
No sample was returned for evaluation.Analysis of the retain sample from the same master lot confirmed the product as c3f8 and meets all release criteria.

Brand Name
ISPAN PERFLUOROPROPANE (C3F8 GAS)
Common Device Name
INTRAOCULAR GAS
Manufacturer (Section D)
AIRGAS THERAPEUTICS LLC
6141 easton road
plumsteadville PA 18949 0310
Manufacturer (Section G)
AIRGAS THERAPEUTICS LLC
6141 easton road
plumsteadville PA 18949 0310
Manufacturer Contact
tim warren
6141 easton road
plumsteadville, PA 18949-0310
2157667407
MDR Report Key23278568
Report Number0002518435-2025-00045
Device Sequence Number17519460
Product Code LPO
UDI-Device Identifier00380657971039
UDI-Public(01)00380657971039(17)260228(10)406501
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number8065797103
Device Lot Number406501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown